# SDR ASAA11510685

- Difficulty date: November 17, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 20,067 hours, 6,260 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 4831
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 20,059 hours, 6,256 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT FROM ABOUT 27,000' WHEN THE ENG ANTI ICE WAS TURNED ON THE NR 1 ENG ANTI ICE VALVE STAYED BRIGHT BLUE.  SWITCH WAS CYCLED VALVE DID NOT CLOSE CORRECTLY BUT NOT OPEN.  AFTER LANDING PILOT NOTED ON POST WALK AROUND THAT BOTH ENG COWLS WERE WARM ABOUT SAME TEMP.  REPLACED NR 1 ENG TAI VALVE PER AMM 30 21 11, RAN ENGINES LEAK CHECK AND OPS CHECK GOOD.
